Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 70, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Oct 18, 2010, 5:29 AM EDT. It took effect at Oct 18, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2010, 5:29 AM EDT (09:29 UTC)
- In effect from
- Oct 18, 2010, 1:00 PM EDT
- Expired
- Oct 18, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
110 WWUS84 KMOB 180929 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 429 AM CDT MON OCT 18 2010 ...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF LOW HUMIDITY... ..A FIRE WEATHER WATCH HAS BEEN ISSUED TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR A POTENTIALLY LONG DURATION OF LOW HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON. A GRADUAL INCREASE IN MOISTURE WILL OCCUR ON TUESDAY AS SURFACE HIGH PRESSURE MOVES WELL EAST OF THE AREA. HOWEVER...AFTERNOON HUMIDITY VALUES ON TUESDAY WILL LIKELY APPROACH 30 PERCENT OVER THE INTERIOR PARTS OF THE WESTERN FLORIDA PANHANDLE... POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. FLZ001-003-005-182100- /O.UPG.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/ /O.NEW.KMOB.FW.W.0070.101018T1700Z-101018T2300Z/ /O.NEW.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 429 AM CDT MON OCT 18 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON. A GRADUAL INCREASE IN MOISTURE WILL OCCUR ON TUESDAY AS SURFACE HIGH PRESSURE MOVES WELL EAST OF THE AREA. HOWEVER...AFTERNOON HUMIDITY VALUES ON TUESDAY WILL LIKELY APPROACH 30 PERCENT OVER THE INTERIOR PARTS OF THE WESTERN FLORIDA PANHANDLE... POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ002-004-006-182100- /O.UPG.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/ /O.NEW.KMOB.FW.W.0070.101018T1700Z-101018T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 429 AM CDT MON OCT 18 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
2 follow-up statements
301 WWUS84 KMOB 182005 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 305 PM CDT MON OCT 18 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES INTO THE WESTERN ATLANTIC. ALTHOUGH DAYTIME TEMPERATURES WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS. A RED FLAG WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY. FLZ001-182300- /O.CAN.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/ /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND ESCAMBIA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION REQUIREMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ003-005-191215- /O.UPG.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/ /O.NEW.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN FOUR HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ002-004-006-182300- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 305 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
927 WWUS84 KMOB 182016 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 316 PM CDT MON OCT 18 2010 ...THE RED FLAG WARNING HAS BEEN CANCELLED TODAY FOR THE COASTAL PORTION OF THE NORTHWEST FLORIDA PANHANDLE... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE HUMIDITY... .DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES INTO THE WESTERN ATLANTIC. ALTHOUGH DAYTIME TEMPERATURES WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS. A RED FLAG WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY. FLZ002-004-006-182130- /O.CAN.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. SUFFICIENT GULF MOISTURE HAS FLOWED INTO THE AREA TO PREVENT RELATIVE HUMIDITIES FROM DROPPING BELOW CRITICAL LEVELS FOR A SUFFICIENT DURATION...THUS THE RED FLAG WARNING HAS BEEN CANCELLED. $$ FLZ003-005-191230- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ /O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN FOUR HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$ FLZ001-182300- /O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/ INLAND ESCAMBIA- 316 PM CDT MON OCT 18 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE LEVELS WILL INCREASE THROUGH MID WEEK. RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION REQUIREMENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS... REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 18, 12:25 AM EDT, 5 hours 4 minutes earlier.
Area forecast discussion, Oct 18, 12:25 AM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1125 PM CDT SUN OCT 17 2010
.AVIATION (06Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24
HOURS. /13
&&
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...CURRENTLY OVER THE
CONUS AND SURROUNDING AREAS...A BUNCH OF SHORTWAVE ENERGY IS
CURRENTLY MOVING OVER...WITH A CLOSED LOW OFF THE CALIFORNIA
COAST...AND SEVERAL SHORTWAVES MOVING OVER THE SOUTHERN PLAINS.
ALSO...ANOTHER CLOSED LOW WAS LOCATED EAST OF ME...WITH MORE ENERGY
ALONG THE US/CA BORDER.
IN THE LOWER LEVELS OF THE TROPOSPHERE...SURFACE HIGH PRESSURE IS
STILL CENTERED OVER THE SOUTHEASTERN CONUS...BUT WITH THE ENERGY
SWIRLING EAST ALONG THE NORTHERN BORDER...THE SURFACE FRONT OVER THE
CENTRAL PLAINS HAS PUSHED EAST...STRETCHING FROM THE OK PANHANDLE
NORTHEAST TO THE MID ATLANTIC REGION. THE AIRMASS OVER THE
SOUTHEASTERN CONUS AND TENN RIVER VALLEY IS PRETTY DRY...THOUGH
LOOKING AT THE LATEST GOES PRECIP H20 SHOT...THE DRIEST PART OF THE
AIRMASS HAS SHIFTED NORTH...TO OVER NORTHERN AL/GA.
FOR TONIGHT THROUGH MONDAY NIGHT...THE SHORTWAVE ENERGY MOVES FROM
OVER TX TO THE EASTERN SEABOARD...BUT WITH LITTLE MOISTURE TO WORK
WITH...AM EXPECTING LITTLE MORE THAN A BIT OF EXTRA MID/UPPER LEVEL
CLOUDS. ALSO...SOME OF THE ENERGY SWING SOUTHEAST AROUND THE NEAR-ME
UPPER SYSTEM...BEGINNING TO PUSH THE SURFACE FRONT TOWARDS THE AREA. AM
CONTINUING THE TREND OF OVERNIGHT TEMPS BEING LOWER THAN GUIDANCE...WITH
DAYTIME HIGHS AROUND GUIDANCE...WITH LITTLE MOISTURE TO
ABSORB/RELEASE THE DAYTIME INSOLATION.
TUESDAY THROUGH TUESDAY NIGHT...AS THE UPPER DYNAMICS CONTINUE
SWINGING AROUND THE UPPER LOW...THE SURFACE FRONT GETS PUSHED TOWARDS
THE FA...WITH GUIDANCE IN GENERAL AGREEMENT IN THE FRONT STALLING
NORTH OR JUST ALONG THE NORTHERN BORDER OF THE FA BY WEDNESDAY MORN.
GUIDANCE CONTINUES TO BE GENERALLY DRY TUESDAY NIGHT...SO HAVE
CONTINUED THE TREND WITH THE FORECAST.
.LONG TERM...WEDNESDAY ON...NO CHANGES FROM PREVIOUS. HIGH PRESSURE
BUILDS OVER THE GULF OF MEX...WITH A RIDGE STRETCHING NORTH OVER THE
EASTERN CONUS. DRY AND SEASONABLY WARM.
&&
.MARINE...THE SURFACE HIGH OVER THE EXTREME SOUTHEAST STATES SHIFTS
INTO THE WESTERN ATLANTIC TONIGHT INTO MONDAY LEAVING A SURFACE
RIDGE AXIS OVER THE GULF COASTAL STATES. A SERIES OF SURFACE LOWS
DEVELOP OVER THE SOUTHERN PLAINS AND MOVE OFF TO THE EAST...PASSING
NORTH OF THE AREA AND GRADUALLY BRINGING A WEAK FRONT SOUTHWARD
TOWARDS THE MARINE AREA THROUGH TUESDAY NIGHT. THE WEAK FRONT MOVES
THROUGH THE MARINE AREA WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. A
LARGE SURFACE HIGH BUILDS FROM THE PLAINS INTO THE REGION ON
THURSDAY. SEAS WILL REMAIN 1 TO 2 FEET THROUGH THE PERIOD. LIGHT
WINDS BECOME ONSHORE DURING THE DAY AND TEND TO BACK TO AN OFFSHORE
DIRECTION AT NIGHT...THEN MAINLY OFFSHORE IN THE WAKE OF THE FRONT.
/29
&&
.FIRE WEATHER...SURFACE HIGH PRESSURE OVER THE SOUTHEASTERN STATES
WILL GET PUSHED EAST THROUGH THE FIRST HALF OF THE WEEK...WITH
GENERAL ONSHORE FLOW RETURNING AND STRENGTHENING SOMEWHAT. A
WEAK FRONT WILL APPROACH THE AREA MID WEEK...STALLING ALONG THE
NORTHERN GULF COAST WEDNESDAY NIGHT. WITH THE FRONTS STALLING
ALONG THE COAST...MORE DRY AIR IS NOT EXPECTED TO MOVE OVER THE
AREA FOR THE LATTER HALF OF THE WEEK. ANY RAIN OCCURRING WITH THE
FRONT WILL BE LIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 52 82 56 82 59 / 00 00 00 05 10
PENSACOLA 54 81 58 82 62 / 00 00 00 05 05
DESTIN 56 78 60 80 63 / 00 05 00 05 05
EVERGREEN 42 83 49 83 55 / 00 00 00 05 05
WAYNESBORO 46 84 51 84 57 / 00 00 00 05 10
CAMDEN 40 83 47 84 55 / 00 00 00 05 10
CRESTVIEW 42 83 49 84 54 / 00 05 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
29/16Hazardous weather outlook, Oct 17, 9:00 PM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 800 PM CDT SUN OCT 17 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-190115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 800 PM CDT SUN OCT 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE ON MONDAY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. A STATEWIDE BURN BAN REMAINS IN EFFECT FROM THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE ALERT REMAINS IN EFFECT FROM THE ALABAMA FORESTRY COMMISSION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE THROUGH THE WEEK. OUTDOOR BURNING IS STRONGLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:29 AM EDT | Fire Weather Watch | MOB | 11 hr | |
| Oct 18, 4:05 PM EDT | Red Flag Warning | MOB | 27 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.